Open Science Research Excellence
%0 Journal Article
%A Betül Gezer and  Ahmet Tekcan and  Osman Bizim
%D 2010 
%J  International Journal of Mathematical and Computational Sciences
%B World Academy of Science, Engineering and Technology
%I International Science Index 43, 2010
%T Elliptic Divisibility Sequences over Finite Fields
%V 43
%X In this work, we study elliptic divisibility sequences
over finite fields. Morgan Ward in [14], [15] gave arithmetic theory
of elliptic divisibility sequences and formulas for elliptic divisibility
sequences with rank two over finite field Fp. We study elliptic
divisibility sequences with rank three, four and five over a finite field
Fp, where p > 3 is a prime and give general terms of these sequences
and then we determine elliptic and singular curves associated with
these sequences.
%P 751 - 758